Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Homological algebra on a complete intersection, with an application to group representations


Author: David Eisenbud
Journal: Trans. Amer. Math. Soc. 260 (1980), 35-64
MSC: Primary 13D25; Secondary 13H10, 14M10, 18G10, 20C20
MathSciNet review: 570778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a regular local ring, and let $ A\, = \,R/(x)$, where x is any nonunit of R. We prove that every minimal free resolution of a finitely generated A-module becomes periodic of period 1 or 2 after at most $ \operatorname{dim} \, A$ steps, and we examine generalizations and extensions of this for complete intersections. Our theorems follow from the properties of certain universally defined endomorphisms of complexes over such rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D25, 13H10, 14M10, 18G10, 20C20

Retrieve articles in all journals with MSC: 13D25, 13H10, 14M10, 18G10, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0570778-7
PII: S 0002-9947(1980)0570778-7
Article copyright: © Copyright 1980 American Mathematical Society